I am prescribed seroquel for insomonia and progesterone for hyperplasia, are these safe with having forehead botox?

does botox in the forehead cause breathing issues?

Doctor Answers 8

Concern for medication interaction associated with Botox treatment

Thank you for your question. As you have pointed out, it is essential for your treating doctor to make you aware of any known possible interactions between medications prior to your treatment. It is reassuring that both Seroquel and Progesterone have not be reported to interact with Botox treatments. In addition, Botox treatment to the forehead should not be associated with breathing changes directly, but rather this may be related to possible anxiety associated with undertaking Botox treatment. I would advise for you to consult with your treating doctor so that your medical history and medications can be reviewed prior to the treatment and attend your follow up review so that any post treatment concerns can be addressed.

For further information on Botox and possible side effects, please refer to the following web reference to the manufacturer's (Allergen) medication guide on Botox.

Botox While Taking Seroquel and Progsterone

Thank you for your questions Hawthorn07. It is important to know if there are any interactions with medicines when getting any treatment. Neither seroquel nor progesterone are known to interfere with Botox. Botox in the forehead should not be associated with breathing changes. I recommend consulting with your doctor so he/she can review your medical history and medications prior to treatment. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

No Contraindication for Botox

The medications you take do not interfere with Botox treatments.  These are safe to take while having botox treatments.

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 425 reviews

#botox

Hi Hawthorn07. There are no problems with having botox on those regular prescription medications. RegardsDamien

Botox injection and medications

No reason to be worried. Seroquel and progesterone DO NOT interact with Botox. Enjoy your Botox results!

Botox interaction

Thank you for your question. Botox should not have any interaction with either of the medications you listed. It is injected and works directly on the muscle it is injected into, it will not cause any problems with breathing.

Francis Johns, MD
Greensburg Plastic Surgeon
4.8 out of 5 stars 60 reviews

Meds with Botox

Neither of these medications will affect the safety or efficacy of the Botox treatment to your forehead. Please consult an experienced board certified physician for your treatment. Best wishes.

Kristin Baird, MD
Longmont Dermatologic Surgeon
5.0 out of 5 stars 10 reviews

Drugs and Botox

Botox would not interfere with either of these drugs and neither will they affect the Botox'; however, Seroquil is a very strong medication for insomnia and you may be able to get away with a drug less toxic

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.